MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Visual Prompts will not Clear (2281); Device Displays Incorrect Message (2591); Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the product for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
It was reported that the autopulse platform (sn (b)(4)) displayed a recurrent ua 45 (driveshaft not at "home" position after power-on/restart) error message.The reporter noted that the ua 45 error message previously had been cleared and the platform had not been used.No patient was involved with this event.No further information was provided.
 
Additional Manufacturer Narrative
No device malfunction was found during the functional evaluation of the autopulse platform (sn(b)(4)).The platform was received without any observed physical damage.During evaluation, the platform successfully performed continuous compressions without the (ua) 45 (discrepancy between load 1 and load 2 too large) error message or any other faults.There was no device malfunction or defect observed during functional testing.The archive data was reviewed and contained multiple events of ua 45 error message that had been subsequently cleared by the user occurring prior to the reported event date of (b)(6) 2017.Note that user advisory error messages are designed into the platform when one of several conditions is detected.The error messages observed in the archive are easily clearable by user.For example, a ua 45 error message alerts the operator that the autopulse driveshaft is not at its home position when the platform was powered on.This user advisory will persist until the driveshaft is returned to its home position.Per the autopulse user guide instruction, to clear ua 45 error message, the operator needs to pull up the lifeband until the chest bands are fully extended.This action will move the driveshaft to its home position.As a precautionary measure, the encoder was replaced.The platform was further tested and passed without any issue observed.Historical records were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse with serial number (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6712223
Report Number3010617000-2017-00491
Device Sequence Number985608
Product Code DRM
UDI-Device Identifier00849111001274
UDI-Public00849111001274
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/21/2017
Supplement Date Received by Manufacturer07/26/2017
Initial Report FDA Received Date07/13/2017
Supplement Report FDA Received Date08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1